Order Article Reprints
Journal: Symmetry, 2020
Volume: 12
Number: 905
Article:
Some Relations of Two Type 2 Polynomials and Discrete Harmonic Numbers and Polynomials
Authors:
by
Taekyun Kim and Dae San Kim
Link:
https://www.mdpi.com/2073-8994/12/6/905
MDPI offers high quality article reprints with convenient shipping to destinations worldwide. Each reprint features a 270 gsm bright white cover
and 105 gsm premium white paper, bound with two stitches for durability and printed in full color. The cover design is customized to your article
and designed to be complimentary to the journal.